# SDR SWAA090039

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 43,931 hours, 36,256 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65488105
- Part serial: 3750
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION HAD RT MLG UNSAFE INDICATION.  USED CHECK LIST, MANUAL EXTENSION PER CHECK LIST, GEAR SAFE, UNEVENTFUL LANDING.  REMOVED AND REPLACED THE MLG ACTUATOR PER MM.
